Show simple item record

dc.contributor.authorDalfó Simó, Cristina
dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.authorGarriga Valle, Ernest
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2011-09-05T18:36:08Z
dc.date.available2011-09-05T18:36:08Z
dc.date.created2011-09-02
dc.date.issued2011-09-02
dc.identifier.citationDalfo, C.; Fiol, M. A.; Garriga, E. A differential approach for bounding the index of graphs under perturbations. "Electronic journal of combinatorics", 02 Setembre 2011, vol. 18, p. 1-13.
dc.identifier.issn1077-8926
dc.identifier.urihttp://hdl.handle.net/2117/13161
dc.description.abstractThis paper presents bounds for the variation of the spectral radius (G) of a graph G after some perturbations or local vertex/edge modifications of G. The perturbations considered here are the connection of a new vertex with, say, g vertices of G, the addition of a pendant edge (the previous case with g = 1) and the addition of an edge. The method proposed here is based on continuous perturbations and the study of their differential inequalities associated. Within rather economical information (namely, the degrees of the vertices involved in the perturbation), the best possible inequalities are obtained. In addition, the cases when equalities are attained are characterized. The asymptotic behavior of the bounds obtained is also discussed.
dc.format.extent13 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph algorithms
dc.subject.otherAdjacency matrix
dc.subject.otherSpectral radius
dc.titleA differential approach for bounding the index of graphs under perturbations
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.relation.publisherversionhttp://www.combinatorics.org/Volume_18/PDF/v18i1p172.pdf
dc.rights.accessOpen Access
drac.iddocument5890230
dc.description.versionPostprint (published version)
upcommons.citation.authorDalfo, C.; Fiol, M. A.; Garriga, E.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameElectronic journal of combinatorics
upcommons.citation.volume18
upcommons.citation.startingPage1
upcommons.citation.endingPage13


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder